# SDR AWXA9600668

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 8 - DURING ROUTINE SCHEDULED MAINTENANCE, FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 20.  RE-TERMINATED EMERGENCY LIGHT.  OPERATIONS CHECK NORMAL.  (M)
